# SDR DALA2023092607936

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 108,569 hours, 16,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 WHITE SEAT MOUNTED EMERGENCY EXIT LIGHTS INOP FROM 35L TO 44 LEFT. CORRECTIVE ACTION: REPLACED EMER LT BATT SLED PER B767 AMM 33-51. OPS NML (4614251)
